Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Burning sensation above nipples, under skin. Stents put in LAD. Causes and treatment?

OK, I have a bubbling sensation about 3 - 4 finger widths above my left nipple , usually when I am walking, I stop to try to feel it with my fingers and it stops, I haven;t been able to feel it on the skin, just inside, many times today too. No pain or discomfort. I have a re-stented stent in the LAD (1998 and 2009) and a second stent (2009), but in great shape, strss testes fine. This is new though.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Thank you for asking question on health care magic
feeling of bubbling sensation under the skin surgical emphesma (air under the skin)
as you have surgeries already, better consult a cardiothoracic surgeon/ general surgeon
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor